# SDR IPXA2020040353848

- Difficulty date: March 9, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 27 R/H IS CRACKED UNDER R-3 DOOR AFT SIDE.REMOVED, FABRICATED AND REPLACED LONGERON 27 R/H IAW DWG. AEA7127 AND SRM 51-35-01.(MINOR)
